Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 5, Pages 261-267
http://dx.doi.org/10.1155/S0161171201010778

Intuitionistic fuzzy interior ideals of semigroups

1Department of Mathematics, Chungju National University, Chungju 380-702, South Korea
2Department of Mathematics Education, Gyeongsang National University, Chinju 660-701, South Korea

Received 18 August 2000; Revised 11 December 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kyung Ho Kim and Young Bae Jun, “Intuitionistic fuzzy interior ideals of semigroups,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 5, pp. 261-267, 2001. doi:10.1155/S0161171201010778